# SDR ASOA2018067035151

- Difficulty date: June 3, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 39,588 hours, 31,235 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 1404
- Condition: Failed
- Location: Brake Sys
- Part time: 37,756 hours, 29,127 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE MAIN BRAKES WERE LESS EFFECTIVE THAN NORMAL,  ALMOST FEELS LIKE THEY WERE OVERHEATED AND GLAZED ON THE DISCS.  MX REMOVED AND REPLACED THE OTBD BRAKE CONTROL VALVE, OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
